The papers below can be downloaded freely by clicking on them

  • Vol. 18, no. 2, 2023
  • Wachirarak Orosram, Wipawee Tangjai, On the Diophantine equation (pq)^x +(pq)^{2s}n^y=z^2, where p and q are prime numbers.
    Suton Tadee, Napalai Laomalaw, On the Diophantine equation (p+2)^x-p^y=z^2, where p is prime and p\equiv5\mod 24.
    Auday Hekmat Mahmood, Maysaa Zaki Salman, A Note on Relatively Commuting Mappings of prime and Semiprime Rings.
    Yoksal A. Laylani, Basim A. Hassan, Hisham M. Khudhur, Enhanced spectral conjugate gradient methods for unconstrained optimization.
    Suton Tadee, Sudaporn Poopra, On the Diophantine Equation 1/x+1/y+1/z=1/n.
    Bashir Abdulali, Mohd Aftar Abu Bakar, Kamarulzaman Ibrahim, Noratiqah Mohd Ariff, The Weighted Maximum Product of Spacings for Extreme Value Distributions.
    Hassan Rashed Yassein, Huda Abdulateef Ali, HUDTRU: An Enhanced NTRU for Data Security via Quintuple Algebra.
    Umarin Pintoptang, Suton Tadee, The Complete Set of Non-negative Integer Solutions for the Diophantine Equation (pq)^{2x}+p^y=z^2, where p, q, x, y, z are non-negative integers with p prime and p \nmid q.
    Rachid Matoui, Karim Driss, An analytical approach to the Boussairi and Chergui conjecture.
    Hatem Kareem Sulaiman, H. A. Wasi, Mohammed Abdul Daim Zoba, Ola Ali Obead, Ahmed Hadi Hussain, A model for allocation and optimization of reliability complex network using Particle Swarm Optimization and Genetic Algorithms.
    Muhammad Abdurrahman Rois, Fatmawati, Cicik Alfiniyah, Mathematical modeling of COVID-19 with partial comorbid subpopulations and two isolation treatments in Indonesia.
    Chokchai Viriyapong, Chawalit Boonpok, Characterizations of (\Lambda,p)-T_\frac{1}{2}-spaces.
    Jeeranunt Khampakdee, Chawalit Boonpok, Properties of (\Lambda,p)-normal spaces.
    Napassanan Srisarakham, Chawalit Boonpok, Almost (\Lambda,p)-continuous functions.
    Kan Thotakul, Anirut Luadsong, Nitima Aschariyaphotha, Meshless Method for solving the Conformable Fractional Maxwell Equations.
    Nipaporn Chutiman, Chawalit Boonpok, Characterizations of (\Lambda,p)-hyperconnected spaces.
    Nongluk Viriyapong, Chawalit Boonpok, On (\Lambda,p)-extremally disconnected spaces.
    Prapart Pue-on, Chawalit Boonpok, Some properties of (\Lambda,p)-regular spaces.
    Eman Almuhur, Areej Ali Albalawi, Walrasian Auctioneer: An Application of Brouwer's Fixed Point Theorem.
    Awatif Rezzoky Al-Dubaicy, Some Bayesian estimators of the reliability inverse Weibull distribution using Doubly Type II Censored data.
    WonTae Hwang, Kyunghwan Song, The Frobenius problems for Sexy Prime Triplets.
    Audrey Becker, Friends of Two Times a Prime Number.
    Nahlia Rakhmawati, Agus Widodo, Noor Hidayat, Abdul Rouf Alghofari, Optimal Path on a Multigraph Network Involving Edge Weights of Multiple Parameters.
    Nisara Suthisung, Kanikar Muangchoo, Pennapa Suwanbamrung, Wareewan Wisedsing, Chanwit Prabpayak, Anantachai Padcharoen, Geraghty type generalized F-contraction for dislocated quasi-metric spaces.